# SDR ABXA9700710

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 991073735
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE BUTT LINE O KEEL BEAM UPPER CAP SEVERELY CORRODED AT FS 660.  REPAIRED KEEL BEAM UPPER CAP IAW ABX REA D953-16673-MR.
